Low Back Pain And Fever After Taking Birth Control Pills?
Good eveningrnI’m single 25 years old, 3 days my legs and hips are painful and hot like PMS symptoms, after 3 days I’ve been taking microgynon pills given by the ob-gyn doctor after I consulted and had an ultrasound due to irregular menstruation. Is this pain and heat in the waist and legs a side effect of the microgynon pills? Can I just stop taking the pill now? And how long should I take the birth control pill until my menstrual cycle returns to normal? Thx.
Birth control pills are a drug that poses a risk for female reproductive hormones, in addition to preventing pregnancy, this drug can also be used to treat abnormal menstrual cycles due to imbalanced hormone levels in the body.
The side effects that may arise from the birth control pill product that Sassy conveyed are nausea, vomiting, headache, bloating, stomach cramps, breast pain, swollen feet and hands, lumps in the breasts, mood/feeling changes, menstrual bleeding. that a lot or does not stop, stomach pain, urine becomes dark.
When is the right time to stop the treatment, you should consult with the ob-gyn doctor who has examined you, because he is the one who certainly understands your condition better based on the results of the medical evaluation that has been carried out so that he finally plans the treatment.
How long the duration of using hormonal drugs for those who experience cycle disorders is certainly different because each individual's response to drugs is of course different. So that some only need a few days to get the expected benefits, but some also take longer.
Related articles to watch The benefits of birth control pills don't just prevent pregnancy
Hope it is useful